# SDR 9901933243

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21600
- Condition: Failed
- Location: Lt Mlg
- Part time: 17,187 hours
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND SEVERAL CARBON PIECES AROUND THE NR 1 BRAKE AND WHEEL ASSEMBLY.  WHEEL REMOVAL REVEALED THAT THE BRAKE CARBON DISCS (ROTORS AND STATORS) WERE OXIDIZED AND REDUCED TO SEGMENTS.  MAINTENANCE REPLACED THE NR 1 BRAKE AND WHEEL ASSEMBLY.
